This product is out of stock.

Benylin Day & Night Cold & Flu Relief - 16 Tablets

£5.39
Out of stock
£5.39

What are Benylin Day & Night Cold & Flu Relief tablets? 

Benylin Day & Night Cold & Flu Relief tablets work fast to ease your cold and flu symptoms. This pack contains two varieties of tablets, a white daytime tablet and a blue nighttime tablet. The white contains paracetamol to combat pain and fever, while the blue contains pseudoephedrine hydrochloride, a decongestant which unblocks stuffy noses and diphenhydramine hydrochloride, an antihistamine to help you to drift into a restful sleep.

What is the recommended dosage?

Always take Benylin Day & Night Cold & Flu Relief tablets exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. This medicine is not suitable for children under the age of 12. Take with a glass of water. For adults and children aged 12 years and over, take 1 white tablet (this is the daytime tablet) every 4-6 hours, up to 3 times per day. At night time take 1 blue tablet.

Do not take more than 3 white tablets in a 24 hour period. Take only 1 tablet at a time and do not take the night time tablets during the day. If your symptoms do not improve or worsen, speak to your doctor or Chemist4U pharmacist for advice.

What is flu?

Flu is short for influenza, a very contagious viral infection that attacks your respiratory system, i.e. your nose, throat, and lungs. After a few days of bed-rest, the flu will most likely resolve on its own. The flu is easily spread by the respiratory droplets of an infected person and can be transmitted from coughing, talking, or by physical contact such as shaking hands. If you touch your nose, mouth, or eyes with unwashed hands, you could be putting yourself at risk, which is why hand hygiene is so important. 

What is the difference between cold and flu?

The symptoms for cold and flu are similar, so it can be hard to tell the difference. But the best way to tell the difference is how well you’re able to go about your day. If you have a cold, you won’t feel great, but you can probably go into work and go to the shops - if you have the flu, you will most likely be bedridden until the worst of it passes. Cold symptoms appear gradually, whereas the flu is sudden.

What is the best remedy for a cold? 

When you’ve got a cold, all you’ll want is to get better as soon as possible so you can get back to normal. If you want to get better quickly, you’ll need to get plenty of rest and sleep, keep yourself warm and drink plenty of water. Thankfully, there are also lots of effective treatments available that can ease your symptoms in the meantime. These include paracetamol, ibuprofen, nasal decongestants, vapour rubs and cough medicines if necessary. Always check the label of your cough or cold remedy to make sure you don’t take too much, especially if you’ve been taking any other medicines. 

Are Benylin Day & Night Cold & Flu Relief tablets suitable for children? 

Benylin Day & Night Cold & Flu Relief tablets are not suitable for children under the age of 12. If you’re looking for a cold and flu treatment for a child under the age of 12, you should speak to your doctor of Chemist4U pharmacist for advice on alternative treatment options.

Are Benylin Day & Night Cold & Flu Relief tablets suitable for pregnant and breastfeeding women? 

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking this medicine.

Can Benylin Day & Night Cold & Flu Relief tablets cause drowsiness? 

The blue night time tablets may cause drowsiness. If affected, do not drive, operate machinery and avoid drinking alcohol. This medicine should not be used to sedate a child.

When should this product not be used? 

Benylin Day & Night Cold & Flu Relief tablets may be unsuitable for certain people. Do not take these tablets if you are allergic to paracetamol, pseudoephedrine, diphenhydramine or any of the other listed ingredients. Do not take this medicine if you:

  • Have high blood pressure or heart disease

  • Have diabetes

  • Have a phaeochromocytoma (rare tumour that affects your heart rate and blood pressure)

  • Have an overactive thyroid gland

  • Have glaucoma (increased pressure in the eye)

  • Have severe kidney problems

  • Are taking beta blockers (used to treat high blood pressure)

  • Are taking, or have taken in the last two weeks, drugs for depression known as monoamine oxidase inhibitors (MAOIs) or reversible inhibitors of monoamine oxidase (RIMAs)

  • Are taking stimulants or appetite suppressants or drugs used to treat congestion and asthma (sympathomimetic drugs)

  • Are taking any other cough and cold medicines or medicines containing paracetamol

  • Are using any other medicines containing diphenhydramine, including those used on large areas of the skin

Talk to your doctor or Chemist4U pharmacist before taking this medicine if you:

  • Are taking any other medicines

  • Have kidney or severe liver problems

  • Have alcohol dependence

  • Are susceptible to glaucoma (increased pressure in the eye)

  • Have blocked arteries or veins (occlusive vascular disease)

  • Are being treated for a thyroid disorder

  • Have prostate problems (difficulty with passing water or needing to pass water often)

  • Have bronchitis, emphysema or asthma or have had a cough for a few weeks, or a cough with a lot of mucus (phlegm)

Are there any side effects? 

Like all medicines, Benylin Day & Night Cold & Flu Relief tablets may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Common side effects include: 

  • Headache

  • Drowsiness

  • Difficulty sleeping

  • Nervousness

  • Dizziness  

  • Difficulty performing tasks  

  • Dry mouth

  • Thickened mucus

  • Nausea

  • Blurred vision 

  • Unusual weakness

For more information on potential side effects, refer to the patient information leaflet. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

Storage information

Store below 25°C in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging.  Do not throw away any medicines via wastewater or household waste.

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Active Ingredients

  • Diphenhydramine
  • Paracetamol
  • Pseudoephedrine

Ingredients

  • The active ingredients in Benylin Day and Night tablets are: Day Tablets: 500 mg Paracetamol and 60 mg Pseudoephedrine hydrochloride Night Tablets: 500 mg Paracetamol and 25 mg Diphenhydramine hydrochloride.

    Other ingredients are: Day Tablets: Pregelatinised maize starch, povidone, crospovidone, stearic acid, microcrystalline cellulose, croscarmellose sodium and magnesium stearate. Night Tablets: Microcrystalline cellulose, maize starch, sodium starch glycollate, pregelatinised maize starch, hydroxypropylcellulose, croscarmellose sodium, stearic acid, magnesium stearate and are coated with hypromellose, indigo carmine (E132), Titanium dioxide (E171) and propylene glycol.

Brand Information
Brand Name
Product Data
Days Supply
4
Quantity
16 Tablets

What are the best cold and flu medicines for me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

Read More

10 ways to avoid catching the office cold

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Read More

4 tried & tested ways of avoiding the flu

      Remember the flu?   Like an outdated fashion trend, the influenza virus has been forgotten, stuffed in the back of the wardrobe to make room for the heavily spotlighted coronavirus.   But the flu isn’t outdated - it’s a staple illness each time winter comes around, and...

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)n/an/an/a£0.00
Royal Mail Tracked 24n/an/an/a£4.95
Next Day Guaranteed (1 Working Day)n/an/an/a£6.95
Haelfn/an/an/a£0.00
Sons Tracked 24n/an/an/a£3.90
Sons Tracked 48n/an/an/a£2.90

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here